... oncologist recommended taking magnesium 200 mg to help with the hot flashes and it has helped somewhat, but I am still experiencing severe sweating. Has anyone else experienced really bad sweating along with the hot flashes. The sweating has almost ruined my life as I am embarrassed to go places where I might have to do anything besides sit still
The Tamoxifen has taken your production of estrogen away. Did you have surgery as well? You are going through an extreme menopause, that's what's causing the sweating. I had a hysterectomy when I was 32, and it sent me into immediate menopause, which caused the symptoms you are describing. You will get through this. It will begin to taper off slowly. But it will taper off. I wish you all the best. Keep us posted!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 2 answers
Posted 30 Jan 2010 • 3 answers
Posted 25 Oct 2010 • 1 answer
Posted 21 Mar 2017 • 1 answer
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Posted 20 days ago • 1 answer